MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LAG/COMP SCREW KIT 85/80; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. LAG/COMP SCREW KIT 85/80; NAIL, FIXATION, BONE
Catalog Number 71677085
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient who had intertan operation on (b)(6) 2017 at this hospital had pain and took x-ray at other hospital, then it was noted that the nail was broken.Revision surgery (bhr) wil be performed.No more information shown.
 
Additional Manufacturer Narrative
This complaint has been re-evaluated for mdr reporting.Therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
LAG/COMP SCREW KIT 85/80
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8329847
Report Number1020279-2019-00532
Device Sequence Number16588017
Product Code JDS
UDI-Device Identifier03596010563293
UDI-Public03596010563293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71677085
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;